Can My Cholesterol Drug Make Me Dizzy?

Monday, 06 May 2013 06:16 PM

By Peter Hibberd, M.D.

Share:
  Comment  |
   Contact Us  |
  Print  
|  A   A  
  Copy Shortlink
Question: I started taking Lipitor (atorvastatin) for high cholesterol and it seems to make me dizzy. Should I switch to another statin drug or will it likely cause the same problem?
 
Dr. Hibberd’s answer:
 
Dizziness is actually a rare effect of Lipitor and is not usually caused by other statin drugs. I would recommend that you notify your physician and change to another statin drug such as Crestor.
 
I would recommend no more than three to seven days of being off Lipitor before starting the new drug. Your symptoms should be gone for several days before starting the replacement statin.

Special: These 5 Things Flush 40 lbs. of Fat Out of Your Body.

© 2014 NewsmaxHealth. All rights reserved.

Share:
  Comment  |
   Contact Us  |
  Print  
  Copy Shortlink
Around the Web
Join the Newsmax Community
Please review Community Guidelines before posting a comment.
>> Register to share your comments with the community.
>> Login if you are already a member.
blog comments powered by Disqus
 
Email:
Retype Email:
Country
Zip Code:
Privacy: We never share your email.
 
Hot Topics
Follow Newsmax
Like us
on Facebook
Follow us
on Twitter
Add us
on Google Plus
Around the Web
Top Stories
You May Also Like
More
Most Commented

Newsmax, Moneynews, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, NewsmaxWorld, NewsmaxHealth, are trademarks of Newsmax Media, Inc.

 
NEWSMAX.COM
America's News Page
©  Newsmax Media, Inc.
All Rights Reserved